# SDR REXA200500119

- Difficulty date: September 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 10,785 hours, 9,653 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AND GEAR DISAGREE AURAL WARNING AFTER TAKEOFF.  PERFORMED QUICK REFERENCE HANDBOOK (QRH) AND WAS SUCCESSFUL ON LANDING GEAR DOWN.  RETURNED TO AIRPORT, LANDING UNEVENTFUL.
